# SDR 2008FA0000732

- Difficulty date: October 16, 2008
- Submitted: October 30, 2008
- Operation: General aviation
- Aircraft: N3
- Make and model: Cessna 560XL
- Aircraft serial: 5341
- Aircraft time: 2,242 hours, 1,774 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Tube
- Part number: 66151007
- Condition: Cracked
- Location: Ac Bay
- Part time: 2,242 hours, 1,774 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENVIRONMENTAL CONTROL UNIT ASPIRATOR AIR LINE THAT RUNS FROM SECONDARY HEAT EXCHANGER TO ASPIRATOR FOUND BROKEN IN TWO, JUST DOWNSTREAM OF SECONDARY HEAT EXCHANGER ELBOW FITTING.  CESSNA P/N 6615100-7
